Journal of Applied Mathematics and Physics

Volume 4, Issue 7 (July 2016)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.70  Citations  

Double-Peakon Solutions of Two Four-Component Camassa-Holm Type Equations

HTML  XML Download Download as PDF (Size: 869KB)  PP. 1305-1310  
DOI: 10.4236/jamp.2016.47138    1,235 Downloads   2,029 Views  
Author(s)

ABSTRACT

This paper is contributed to study two new integrable four-component systems reduced from a multi-component generation of Camassa-Holm equation. Some double peakon solutions of both systems are described in an explicit formula by the method of variation of constant for ordinary differential equations. These double peakon solutions are established in weak sense. The dynamic behaviors of the obtained double peakon solutions are illustrated by some figures.

Share and Cite:

Li, Y. and Zha, Q. (2016) Double-Peakon Solutions of Two Four-Component Camassa-Holm Type Equations. Journal of Applied Mathematics and Physics, 4, 1305-1310. doi: 10.4236/jamp.2016.47138.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.